MathSciNet Relay Station
MathSciNet bibliographic data
MR2261048 (2007i:37094) 37F45 (37F10 37F30 37F50)
Makienko, Peter M. Non-persistently recurrent points, QC-surgery and instability of rational maps with totally disconnected Julia sets. Conform. Geom. Dyn. 10 (2006), 197–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement